# SDR SWIA200414252

- Difficulty date: December 8, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 14,052 hours, 19,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ON OVERHEAD BIN-ROW 9 IS INOPERATIVE.  REPAIRED BROKEN WIRE.  OPERATIONAL CHECK GOOD.
